Czechoslovak Mathematical Journal, Vol. 63, No. 1, pp. 157-164, 2013

A non-archimedean Dugundji extension theorem

Jerzy KĄkol, Albert Kubzdela, Wieslaw Śliwa

Jerzy KĄkol, Faculty of Mathematics and Informatics, A. Mickiewicz University, Poznań, 61-614 Poland, e-mail:; Albert Kubzdela, Institute of Civil Engineering, Poznań University of Technology, Poznań, 61-138 Poland, e-mail:; Wieslaw Śliwa, Faculty of Mathematics and Informatics, A. Mickiewicz University, Poznań, 61-614 Poland, e-mail:

Abstract: We prove a non-archimedean Dugundji extension theorem for the spaces $C^{\ast}(X,\mathbb{K})$ of continuous bounded functions on an ultranormal space $X$ with values in a non-archimedean non-trivially valued complete field $\mathbb{K}$. Assuming that $\mathbb{K}$ is discretely valued and $Y$ is a closed subspace of $X$ we show that there exists an isometric linear extender $T C^{\ast}(Y,\mathbb{K})\rightarrow C^{\ast}(X,\mathbb{K})$ if $X$ is collectionwise normal or $Y$ is Lindelof or $\mathbb{K}$ is separable. We provide also a self contained proof of the known fact that any metrizable compact subspace $Y$ of an ultraregular space $X$ is a retract of $X$.

Keywords: Dugundji extension theorem, non-archimedean space, space of continuous functions, 0-dimensional space

Classification (MSC 2010): 46S10, 54C35

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]